# SDR USAASB99304

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Cockpit
- Part time: 32,750 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PHL - FLT 1424 - FLIGHT WAS ON APPROACH TO PHL AND AS THE CAPTAIN EXTENDED THE FLAPS/SLATS, THE SLATS OPERATED NORMALLY BUT THE FLAPS WOULD NOT EXTEND.  CAPTAIN PUT THE FIGHT IN A HOLD PATTERN AND WENT THROUGH PROCEDURES.  FLAPS STILL WOULD NOT EXTEND.  CAPTAIN DECLARED AN EMERGENCY AND ADVISED PASSENGERS THE LANDING WOULD BE A LITTLE FASTER THAN NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE FLAP POSITION INDICATOR.  OPERATIONAL CHECK NORMAL.  (M)
